# SDR SWAA2012051804133

- Difficulty date: May 11, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 50,350 hours, 40,472 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 113A4600
- Condition: Delaminated
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 SPOILER PANEL DELAMINATED.  REMOVED AND REPLACED NR 6 SPOILER IAW AMM & SRM.
